# SDR MASA20210614235

- Difficulty date: June 14, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N922
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 39,794 hours, 31,994 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316421
- Condition: Corroded
- Location: Bs 284 S27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 27 FWD CORRODED AT FS284| R&R STGR 27 FWD AT FS284 IAW SRM 51-42-06 AND SRM 51-42-21
